Previous |  Up |  Next


Title: Some remarks to testing statistical hypothesis in linear regression model with constraints (English)
Author: Juránek, Jiří
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 36
Issue: 1
Year: 1997
Pages: 41-52
Category: math
MSC: 62J05
idZBL: Zbl 1130.62346
idMR: MR1620509
Date available: 2009-01-29T15:50:18Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Anděl J.: Matematická Statistika.SNTL, Bratislava-Brno-Praha, 1978. Zbl 0457.62001
Reference: [2] Kubáček L.: Foundations of Estimation Theory.Elsevier, Amsterdam-Oxford-New York-Tokyo, 1988. MR 0995671
Reference: [3] Kubáčková L.: Foundations of Experimental Data Analysis.CRC Press, Ann Arbo-Boca Raton-London-Tokyo, 1992. MR 1244322
Reference: [4] Rao C. R.: Linear Statistical Inference and Its Applications.J. Wiley, New York-London-Sydney, 1965. Zbl 0137.36203, MR 0221616
Reference: [5] Rao C. R., Mitra S. K.: Generalized Inverse of Matrices and Its Applications.J. Wiley, New York, 1971. Zbl 0236.15005, MR 0338013


Files Size Format View
ActaOlom_36-1997-1_5.pdf 1.359Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo